# SDR AWXA200401096

- Difficulty date: October 4, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 54,877 hours, 38,747 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT LAS EN ROUTE FOR SFO, MASTER CAUTION LIGHT ILLUMINATED WITH FORWARD OR AFT ENTRY DOOR WARNING LIGHT ON FORWARD OVERHEAD PANEL, REJECTED TAKEOFF AT 90 KTS.  MAINTENANCE PERFORMED FORWARD ENTRY DOOR ADJUSTMENT TEST IAW T/C F1C52002, OPERATIONAL CHECK WAS GOOD.  ACCOMPLISHED HIGH ENERGY STOP/SEIZED BRAKE INSPECTION IAW T/C F8M32001, NO DISCREPANCIES WERE NOTED.
